# SDR RAIA950813

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120016
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - NR 7503 - ON LANDING, LOST LEFT BRAKES, TOOK FULL LEFT RUDDER INPUT TO STAY ON RUNWAY.  MAINTENANCE REPLACED BOTH LEFT WHEELS P/N 31446, NO SKID MARKS NOTED.  (M)
